Closed convex sets of Minkowski type

J. E. Martínez-Legaz, Cornel Pintea

Research output: Contribution to journalArticleResearchpeer-review

4 Citations (Scopus)


© 2016 Elsevier Inc. In this paper we provide several characterizations of Minkowski sets, i.e. closed, possibly unbounded, convex sets which are representable as the convex hulls of their sets of extreme points. The equality between the relative boundary of a closed convex set containing no lines and its Pareto-like associated set ensures the Minkowski property of the set. In two dimensions this equality characterizes the Minkowski sets containing no lines.
Original languageEnglish
Pages (from-to)1195-1202
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 15 Dec 2016


  • Closed convex sets
  • Extreme points


Dive into the research topics of 'Closed convex sets of Minkowski type'. Together they form a unique fingerprint.

Cite this